Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Shiny rash on penis, itching in genitals. Likelihood of STD?

Hello, i had brief sexual contact with a female, literally a second in her mouth an half a second in her anus which did not fully penetrate, in which i quickly realised my actions and washed it with soap. A shiny rash appeared on my shaft about 5/6 days after, small in size and of no worrying look. It does however have a circular ring . I have no other symptoms besides a very mild itch on genitals probably due to my paranoia . Short of recommending a test at a clinic, can you advice the likelyhood of STD and which ones are of possibility due to the timed appearance of transmission.
Asked On : Sun, 5 Aug 2012
Answers:  1 Views:  287
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
hi, in my view it is less likely a STD. still possiblity of herpes or balanitis cannot be ruled out. we can come to conclusion after some investigations and examination in details. take care.
Answered: Sun, 5 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor